MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire tip broke.The stenosed target lesion was located in the severely tortuous and severely calcified anterior tibial vessel.A 300cm straight tip v-14? control wire? was selected for use.During the procedure while crossing the lesion, the hydrophilic tip detached and remained in a small branch of the anterior tibial vessel.The rest of the device was removed from the body.The physician elected to leave the tip in place, considering the risk minimal and the branch small enough.The procedure was completed with an alternate device.No adverse effects were observed from leaving the tip behind.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.Visual and microscopic inspections were performed, and it was observed that the guidewire was bent and detached at the distal tip.Additionally, the coating was peeled.Analysis of the media provided by the customer also confirmed that the guidewire had peeled.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23145193
Report Number2124215-2025-66256
Device Sequence Number15916812
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)270622(10)36810134
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0036810134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown